Thursday, June 5, 2008

Extra Movements

I am feeling even, but the left hand is shaky and I am SO RESTLESS. That's my physical update.

The restlessness makes sitting still and sleeping nearly impossible. It's not that I have all this extra energy I just have EXTRA MOVEMENT!! So sometimes I get on the 2 exercise equipment we have here at home and have at it. (a recumbent bike and an elliptical) Or I just sit/stand and move too much. We still think its the Abilify. I'm off Lithium.

I've been thinking of working again. Maybe that's a crazy thought, I don't know. I actually tried for a job for transcription but it all went down the drain when I wouldn't do 40 hours, 8 hours a day. But I thought maybe the County could do something for me again. So I think about it.

Every day I wake up, it's a chance for change. There's points in the day where I realize how lucky I am, to have (really good, as my friend puts it) food, or time to look at things, or listen to music.

And here's a good thing that's almost something to write on my Good Stuff blog (www.jungletartsgoodstuff.blogspot.com) (except that I haven't said anything about it yet)! I've started playing my clarinet again!

I don't know exactly why, except that I still can, that it's been chosen as my expressive instrument of choice but I got the chance to play with a CD on my computer with 'The Sound of Music' and for a friend and he said it sounded like I had my own personal band (and that some of the songs were made for clarinet and I did really well). So there's some positivity for my life and this blog.

Oh, and I forget about my movements and can play regardless of it! What a blessing! I praise the Lord for that! (He deserves it and you heard it here on Jungletart) I'm going to go at it, once I get off here. It's a joy for me.

Have a pleasant day in the sweet ways you can. That means 'Have a good day!' Tart

5 comments:

Jena said...

Not sure if you're with a GP or a pdoc, but I have been watching your posts about restlessness and such over the last couple months and I wish I had spoken sooner.

In my experience, antipsychotics, even the newer ones like Abilify, can cause restlessness. Its very common. The treatment? The number one treatment is a beta-blocker called Propanolol. Some docs use Procyclidine or Cogentin (benztropine) and these are sometimes effective as well. Something worth discussing with your physician, in my opinion...

good luck!!! :)

'Tart said...

Hey Jena,
You are right! The pdoc is starting me on Atenolol, a beta blocker, to stop the jiggle! I will bet he will up it on our next visit which is this upcoming Monday.

Thank you so much for your comment! Interesting too, I used to be on Benzetropine or Cogentin for side effects. I will discuss this more with him. Again, thank you and I hope you are doing well. I'll drop by.
Sincerely,
Tart

Jena said...

Woo hoo! I guess i'm officially "credible" lol

Jena said...

PS- thank you for coming by my blog. your comments were really supportive. I responded to them :)

Tracy said...

I am glad you are playing clarinet again. Music is so very soothing for the soul. I wish i could play. I commend you on that talent my friend. Hugs and glad that in spite of the movement problems you can play.


Hugs